MAUDE Adverse Event Report: SYNTHES GMBH SYNFLATE BALLOON/LARGE- STERILE; CEMENT, BONE, VERTEBROPLASTY

SYNTHES GMBH SYNFLATE BALLOON/LARGE- STERILE; CEMENT, BONE, VERTEBROPLASTY
Model Number 03.804.702S
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from switzerland reports an event as follows: it was reported that during a kyphoplasty on l5 procedure on (b)(6) 2022, the synflate large on the right side of the vertebra did not expand as wished.The synflate large was removed and the direction of the working canula changed.The synflate large was prepared again and the surgeon tried to enter it through the working canula.The surgeon was not able to push the balloon through the whole canula.A new balloon had to be opened to finish surgery.Procedure was completed successfully with a delay of ten minutes.There was no patient consequence.This report is for a synflate balloon/large- sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: common device name: additional procode: hrx.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFLATE BALLOON/LARGE- STERILE
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14957125
Report Number8030965-2022-04655
Device Sequence Number17878902
Product Code NDN
UDI-Device Identifier10705034722726
UDI-Public(01)10705034722726
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K130146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.804.702S
Device Catalogue Number03.804.702S
Device Lot Number82221880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCESS KIT 10 G DIAM TIP SIDE-OPEN DOUBL
Patient SexUnknown